# SDR SWAA2021083112268

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 13,665 hours, 30,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H GALLEY EMERGENCY LIGHTS AT SERVICE DOOR DO NOT COME ON DURING TEST. / R&R'D CHARGER BATTERY PACK IAW AMM 33-51-06 OPS CHECK GOOD
